On special values of theta functions of genus two
Annales de l'Institut Fourier, Volume 47 (1997) no. 3, p. 775-799

We study a certain finitely generated multiplicative subgroup of the Hilbert class field of a quartic CM field. It consists of special values of certain theta functions of genus 2 and is analogous to the group of Siegel units. Questions of integrality of these specials values are related to the arithmetic of the Siegel moduli space.

Nous étudions un certain sous-groupe multiplicatif de type fini du corps de classes d’un corps quartique de type CM. Il est constitué de valeurs spéciales de certaines fonctions thêta de genre deux, et il est l’analogue du groupe des unités de Siegel. Les questions d’intégralité de ces valeurs spéciales sont reliées à l’arithmétique de l’espace des modules de Siegel de genre deux.

@article{AIF_1997__47_3_775_0,
     author = {Shalit, Ehud De and Goren, Eyal Z.},
     title = {On special values of theta functions of genus two},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {47},
     number = {3},
     year = {1997},
     pages = {775-799},
     doi = {10.5802/aif.1580},
     zbl = {0974.11027},
     mrnumber = {98g:11071},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1997__47_3_775_0}
}
Shalit, Ehud De; Goren, Eyal Z. On special values of theta functions of genus two. Annales de l'Institut Fourier, Volume 47 (1997) no. 3, pp. 775-799. doi : 10.5802/aif.1580. http://www.numdam.org/item/AIF_1997__47_3_775_0/

[Ek] T. Ekedhal, On Supersingular Curves and Abelian Varieties, Math. Scand. 60 (1987), 151-178. | MR 88g:14037 | Zbl 0641.14007

[FC] G. Faltings, C.-L. Chai, Degeneration of Abelian Varieties, Springer-Verlag, Berlin-Heidelberg, 1990. | MR 92d:14036 | Zbl 0744.14031

[G] Eyal Z. Goren, Ph. D. Thesis, Hebrew University of Jerusalem (1996).

[Ig] J.I. Igusa, On Siegel Modular Forms of Genus Two (II), Am. J. Math., 86 (1964), 392-412. | MR 29 #6061 | Zbl 0133.33301

[KL] D. Kubert, S. Lang, Modular Units, Springer-Verlag, Berlin-Heidelberg-New York, 1981. | MR 84h:12009 | Zbl 0492.12002

[L] S. Lang, Elliptic Functions, Addison-Wesley, Reading, 1973. | MR 53 #13117 | Zbl 0316.14001

[Oo] F. Oort, Which Abelian Surfaces are Products of Elliptic Curves? Math. Ann., 214, 1975, 35-47. | MR 51 #519 | Zbl 0291.14014

[Ra] K. Ramachandra, Some Applications of Kronecker's Limit Formulas, Ann. Math., 80 (1964), 104-148. | MR 29 #2241 | Zbl 0142.29804

[Ro] G. Robert, Unités Elliptiques, Bull. Soc. Math. France, Mémoire, 36 (1973). | Numdam | Zbl 0314.12006

[ShTa] G. Shimura, Y. Taniyama, Complex Multiplication of Abelian Varieties and its Applications to Number Theory, Math. Soc. Japan (1991). | Zbl 0112.03502

[Sh1] G. Shimura, Theta Functions with Complex Multiplication, Duke Math. J., 43 (1976), 673-696. | MR 54 #12664 | Zbl 0371.14022

[Sh2] G. Shimura, On Certain Reciprocity Laws for Theta Functions and Modular Forms, Acta Math., 141 (1978), 35-71. | MR 58 #10757 | Zbl 0402.10030

[Sh3] G. Shimura, Arithmetic of Alternating Forms and Quaternion Hermitian Forms, J. Math. Soc. Japan, 15 (1963). | MR 26 #3694 | Zbl 0121.28102

[Sie] C. L. Siegel, Lectures on Advanced Analytic Number Theory, Tata Institute for Fundamental Research (1961).

[Ta] J. Tate, Les Conjectures de Stark sur les Fonctions L d'Artin en s=0, Progress in Math. vol. 47, Birkhauser (1984). | Zbl 0545.12009

[vdG] G. Van Der Geer, Hilbert Modular Surfaces, Springer-Verlag, Berlin-Heidelberg-New York, 1988. | MR 89c:11073 | Zbl 0634.14022

[Wa] L. Washington, Introduction to Cyclotomic Fields, Springer-Verlag, 1982. | MR 85g:11001 | Zbl 0484.12001